Title of article :
Improved results on the 0–1 multidimensional knapsack problem
Author/Authors :
Michel Vasquez، نويسنده , , Yannick Vimont، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2005
Pages :
12
From page :
70
To page :
81
Keywords :
Variables fixing , Heuristics , Linear programming , Tabu search
Journal title :
European Journal of Operational Research
Serial Year :
2005
Journal title :
European Journal of Operational Research
Record number :
215473
Link To Document :
بازگشت